# SDR 9719821233

- Difficulty date: October 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N233NW
- Make and model: Doug DC-10-30
- Aircraft serial: 46640
- Engine: Ge CF650C2
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct
- Part number: AUM70041
- Condition: Failed
- Location: Engine
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A, J, F

## Discrepancy

DURING CLIMBOUT, THE NR 3 ENGINE FIRE WARNING LIGHT ILLUMINATED.  THE ENGINE WAS SHUT DOWN AND THE FIRE WARNING PROCEDURE WAS COMPLETED.  DUMPED 110,000 LBS OF FUEL AND THE AIRCRAFT RETURNED TO HNL WITH NO DIFFICULTY.  MAINTENANCE FOUND THE STARTER PNEUMATIC DUCT BLOWN.  THE DUCT AND ONE FIRE BOTTLE WERE REPLACED.
